Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HLA-B5701 NH, NH2, sulphonamide Problem of treatment
Dec 21, 2011

My name is Robert Jankowski. I am a resident of Warsaw in Poland. I am 46 years old. Guidance homosexual. Since August 2011 I was diagnosed with HIV. The first test for HIV was conducted in 2004. HIV Ag / Ab negative. To infection may have occurred in 2007 or earlier as completely not seen, not felt. Functioned normally. I worked practiced sports. No I was completely asymptomatic, and since 2007 I had the impression of the incidence of colds, which after undergoing the usual antibiotic therapy. In August 2011, the antigens detected antibodies to HIV-1/HIV-2 MPD HIV test done BLOOT 2.2 (Biomedica) and so negative p17, p24 positive, p55 negative, p31 positive, P51 positive (weakly), P66 positive (weakly ), positive gp41, gp 120 positive, 160 gp positive, HIV-2 special protein (negative). Attempts by Western blot were performed twice and the result was similar. CD4 200. A large number of amplified virus in a blood dcm3. The decrease mainly the morphology of red blood cells, hemoglobin, vitamin B12, and hematocrit. Enlarged lymph nodes in the pelvic area. I am under the care of a specialist infectious diseases hospital in Warsaw, Wolska Street. Hospital for Infectious Diseases in Warsaw. I have a problem with the liver but no signs of inflammation with steatosis, and have a right kidney agenesis at birth. Kidney is not educated. Currently I have one left kidney, but increased without problems. Problems with the metabolism of fats and uric acid. From a child I was allergic to quite seriously to sulphonamides and other derivatives sulfothiazyd. Sensitization was in childhood and since then I have not complained about the allergy but began appearing skin atopy and considerable sensitivity. The infected do not know. I have had several sexual encounters with risky I think. And therefore in all likelihood could be infected through sexual contact without protection. Those were homosexual contacts. In connection with such a low level of CD 4 (200), in September 2011 it was decided to implement treatment with HAART. There have been no testing for abacavir and after less than 8 days of taking abacavir (abacavir) and Norvir PREZISTA allergy emerged as a very large erythema on legs thighs arms, torso head, face. They were red and orange papules that spilled in the form of large spots. Without effusion purulent and bloody. It turned out with a test for the presence of carriers of the gene HLA-B 5701. I am a carrier of HLA-B5701. Although allergy to sulfa PREZISTA given me what was obvious mistake in the art of medicine. Genotype HIV? "A". Of course, it was found as a two-week break it was necessary to use and take medicines called antihistamines The second HAART therapies based on Norvir, REYATAZ and Combivir. Unfortunately, after 8 days of sensitization appeared on the face, head trunk, buttocks, thighs, the arms and legs. It is worth mentioning that being a carrier of the HLA-B 5701 I'm always after such therapy, inflammation of the scalp (seborrheic dermatitis, showing what I know about carrier's HLA-B 5701), it is also one of the symptomatic decline in immunity. The third treatment was based on a new drug Viread and Norvir, Retrovir and REYATAZ. After 3 days of taking this set appeared outside allergy itchy red lumps hands and legs in a lot of interest to Kolon itchy papules with a tendency to rupture and formation of small scabs. Medications were discontinued. It was suggested to increase the dose of REYATAZ 300 mg and 400 mg at the expense of eliminating norvir. As sensitization to apply lime and Claritin. In the first and second if you are allergic to musculoskeletal clemastinum given. In summary: From childhood, am allergic to sulfa. I was diagnosed with HIV-1 in August 2011, with the level of cd4 200. Applied immediately throw HAART therapy but without conducting research in the direction of carrying the HLA-B5701. Allergy to abacavir could result after 8 days of taking a set of abacavir HAART, PREZISTA Norvir. Sensitization was also on PREZISTA (sulfa compounds) and Norvir because it contains a sulfur (Sulphur) It should be stressed very clearly that I am allergic to drugs since childhood in Poland BISEPTOL name and all sulfonamides. Sulphonamides contain in its structure H 2 N, S = O = O, NH, and R. Other compounds containing sulfonic NH 2 and S (sulpfur). Not much is clear to me in the construction of the structural setting compound of nitrogen and hydrogen, one after another or one above the other. I also wonder reciprocal HN setting. From this very cursory and amateurish analysis shows that the 24 registered retroviral drugs, drugs that do not have bindings sulfonic (amine sulfonic acid) is their only 6 to 7 though, and they do not understand the relative placement of hydrogen and nitrogen compound one above the other or one above the other and conversion of NH to HN. Do you attest that quite a different view? There is a big assumption, however, that due to the continuation of the status of HIV infection and carriage of HLA-B 5701 drugs that have so far not cause allergic reactions in me now cause it. I noticed that especially manifests itself in the structures of drugs in which is contained the amino group NH and NH 2. I have never been allergic to Nitrofurantoin (Furaginum) or on amoxicilin. And both of these formulations as well as most of the retroviral medication contains the amino group,-NH2, and NH and HN group compared side by side or one above the other and vice versa.

Analyzing the chemical structure (graphics) can be determined beyond doubt that the drugs used to HAART (abacavir-KIVEXA, PREZISTA, Norvir, Retrovir, Viread REYATAZ include in its construction of sulfonic compounds occurring either singly or in a group H 2 N, NH, NH 2 or S = O or setting compound of hydrogen and nitrogen, one above the other or one above the other. such a construction of these drugs contributes to how blacks allergic reactions and not the success of HAART. for example, efavirenz, NEVIRAPINE and CALANOLIDE-A (with whom I have the greatest hope) do not have a chemical structure similar to sulfathiasoli, sulfonamides. One of the doctors I have found with neurodermatitis. I think it is a mistake, as an essential factor in the current treatment of allergies is allergic to sulphonamide primary sulfonic compounds and amines and sulfonic acids that occur in retroviral drugs bonds rather than neurosis organ (skin). Yes but I do not think dermographism that it had any effect on sulphonamide allergy. In order to reduce this reaction, a psychiatrist gave me sulpirid containing H 2 N, S = O = O and NH in the set, one after another which I think is evident medical malpractice because sulpirid contains sulfonic group. There are also used in Poland, my knowledge of genotype A with the HIV virus that I am a carrier of the gene HLA-B 57 allele 01 and cell tropism of HIV in my case not given me information as to the cellular tropism of HIV contiguity in my body. Very Dear Sir! Therefore, I would like to obtain information, you know what the impact and relationship of allergy to sulfonamides in the treatment of retroviral and there is a relationship of cause and effect of treatment on HAART preparations containing sulfonic and sulfonamide compounds in the effectiveness of this therapy. Can you talk about the effectiveness of treatment using drugs NRTIs, NNRTIs, HIV protease inhibitors, fusion inhibitors, integrase inhibitors, CCR5, and since in their construction are contained sulfonic and sulfonamide compounds in which I have very severe allergic reactions, which are the obvious perpetrator sulphonamides (biseptol) (sulfamethoxazol)?. Does not affect the effectiveness of treatment may result from the carrier of the gene HLA-B 5701 and transfer to the structure of HIV medications do not successfully reverse transcriptase and HIV protease inhibitors is to keep the viral integrase fusion CCR5i?. from Sincerely Robert Jankowski

Response from Dr. Henry

The rate of drug allergy/sensitivity to sulfa drugs appears higher in HIV+ patients. You dont mention what your HIV level was or resistance profile. If maraviroc is available, consider assessment for CCR5 status.Use of an integrase inhibitor or NNRTI such as etravirine with 2 nucleoside reverse transcriptase inhibitors (typically tenofovor and FTC if renal function OK) might also be an option in the absence of drug resistance. Your complicated history certaily suggests an intolerance to sulfa drugs-there are densensitization protocols available if options are limited. KH



Previous
Treatment of kindey disease in Hiv
Next
Atripla:side effects vs Complera etc.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement